Skip to Main content Skip to Navigation
Journal articles

Algorithms for Outerplanar Graph Roots and Graph Roots of Pathwidth at Most 2

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03242331
Contributor : Jérémie Schutz <>
Submitted on : Monday, May 31, 2021 - 8:11:06 AM
Last modification on : Tuesday, June 1, 2021 - 3:07:18 AM

Links full text

Identifiers

Collections

Citation

Petr Golovach, Pinar Heggernes, Dieter Kratsch, Paloma Lima, Daniël Paulusma. Algorithms for Outerplanar Graph Roots and Graph Roots of Pathwidth at Most 2. Algorithmica, Springer Verlag, 2019, 81 (7), pp.2795-2828. ⟨10.1007/s00453-019-00555-y⟩. ⟨hal-03242331⟩

Share

Metrics

Record views

13